# SDR DL767031124

- Difficulty date: December 19, 2003
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N101DA
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 65,175 hours, 31,759 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Panel
- Condition: Gouged
- Location: Press Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE GORE PANEL ON THE AFT P-DOME WAS FOUND WITH A GOUGE NEAR STIFFENER 11R.  THE GOUGE WAS REMOVED WITH A CUTOUT AND REPAIRED WITH AN ALUMINUM REPAIR DOUBLER PER ER/A 087997-14AD.
